# SDR ASAA2018011423150

- Difficulty date: January 14, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 37,016 hours, 11,293 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 187354
- Condition: Failed
- Location: Rt Ram Air
- Part time: 64,448 hours, 31,217 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ON, ON RECALL.  ACFT GROUNDED.  REPLACED THE RIGHT PACK RAM AIR INLET ACTUATOR IAW AMM 21-51-22, BONDING CHECKED GOOD AND ACTUATOR OPS CHECKED GOOD.
